Advances in Operator Theory

A Riemann-type definition of the Itô integral for the operator-valued stochastic process

Mhelmar A‎. ‎Labendia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎ ‎In this paper‎, ‎we introduce the Itô-McShane integral and show that the classical Itô integral of an operator-valued stochastic process with respect to a Hilbert space-valued $Q$-Wiener process can be defined‎, ‎using the Itô-McShane integral‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 3 (2019), 625-640.

Dates
Received: 30 October 2018
Accepted: 9 January 2019
First available in Project Euclid: 2 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.aot/1551495624

Digital Object Identifier
doi:10.15352/aot.1810-1435

Mathematical Reviews number (MathSciNet)
MR3919035

Zentralblatt MATH identifier
07056789

Subjects
Primary: 60H30: Applications of stochastic analysis (to PDE, etc.)
Secondary: 60H05: Stochastic integrals

Keywords
Itô-McShane integrable‎‎ ‎belated McShane integrable‎ classical Itô integral $Q$-Wiener process

Citation

‎Labendia, Mhelmar A‎. A Riemann-type definition of the Itô integral for the operator-valued stochastic process. Adv. Oper. Theory 4 (2019), no. 3, 625--640. doi:10.15352/aot.1810-1435. https://projecteuclid.org/euclid.aot/1551495624


Export citation

References

  • T. S. Chew, T. L. Toh, and J. Y. Tay, The non-uniform Riemann approach to Itô's integral, Real Anal. Exchange 27 (2002/03), 495–514.
  • G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, Cambridge, 1992.
  • L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions with Applications to Stochastic Partial Differential Equations, Springer, Berlin, 2011.
  • R. A. Gordon, The integrals of Lebesgue, Denjoy, Perron, and Henstock, Graduate Studies in Mathematics, 4. American Mathematical Society, Providence, RI, 1994.
  • R. Henstock, Lectures on the theory of integration, Series in Real Analysis, 1. World Scientific Publishing Co., Singapore, 1988.
  • J. Kurzweil, Henstock-Kurzweil integration: its relation to topological vector spaces, Series in Real Analysis, 7. World Scientific Publishing Co., Inc., River Edge, NJ, 2000.
  • M. Labendia and J. Arcede, A descriptive definition of the Itô-Henstock integral for the operator-valued stochastic process, Adv. Oper. Theory 4 (2019), no. 2, 406–418.
  • M. Labendia and J. Benitez, Convergence theorems for the Itô-Henstock integrable operator-valued stochastic process, Malays. J. Math. Sci. (to appear).
  • M. Labendia, E. De Lara-Tuprio, and T. R. Teng, Itô-Henstock integral and Itô's formula for the operator-valued stochastic process, Math. Bohem. 143 (2018), 135-1-60.
  • P. Y. Lee, Lanzhou lectures on Henstock integration, Series in Real Analysis, 2. World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
  • P. Y. Lee and R. Výborný, The integral: An easy approach after Kurzweil and Henstock, Cambridge University Press, Cambridge, 2000.
  • T. Y. Lee, Henstock–Kurzweil integration on Euclidean spaces, Series in Real Analysis, 12. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011.
  • E. J. McShane, Stochastic integrals and stochastic functional equations, SIAM J. Appl. Math. 17 (1969), 287–306.
  • E. J. McShane, Stochastic calculus and stochastic models, Probability and Mathematical Statistics, Vol. 25. Academic Press, New York-London, 1974.
  • M. Z. Min, L. P. Yee, and T. S. Chew, Absolute integration using vitali covers, Real Anal. Exchange 18 (1992/93), 409–419.
  • Z. R. Pop-Stojanovic, On McShane's belated stochastic integral, SIAM J. Appl. Math. 22 (1972), 87–92.
  • C. Prévôt and M. Röckner, A concise course on stochastic partial differential equations, Lecture Notes in Mathematics, 1905. Springer, Berlin, 2007.
  • M. Reed and B. Simon, Methods of modern mathematical physics. I. Functional analysis, Second edition. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980.
  • T. L. Toh and T. S. Chew, The Riemann approach to stochastic integration using non-uniform meshes, J. Math. Anal. Appl. 280 (2003), 133–147.
  • T. L. Toh and T. S. Chew, On the Henstock-Fubini theorem for multiple stochastic integrals, Real Anal. Exchange 30 (2004/05), 295–310.